MathSciNet Relay Station
MathSciNet bibliographic data
MR1137765 51M25 (05C35)
Bollobás, Béla; Leader, Imre Edge-isoperimetric inequalities in the grid. Combinatorica 11 (1991), no. 4, 299–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement